# SDR 2A6R2025050572702

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N78NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 5,860 hours, 15,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: B531K1341205
- Condition: Cracked
- Location: Zone 100
- Part time: 5,860 hours, 15,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON THE FORWARD BOTTOM LBL 195 RIB (FRAME 1) PN: B531K1341-205. AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2025-1107, ISSUE A DATED 02 APR 2025, WHICH CONTAINS A DETAILED DESCRIPTION OF THE DAMAGE AND REPAIR INSTRUCTION.
